# SDR 04FDEA01539

- Difficulty date: May 29, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB1868
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5710-77424 WINGS - REWORK OF RIGHT NR 7 SLAT TRACK OUTBOARD RIB ARB1868.  COMPLIED WITH EA 8-5710-77434.
